intTypePromotion=1
ADSENSE

Annals of mathematics

Xem 1-20 trên 111 kết quả Annals of mathematics
  • The dissertation is written on the basis of the paper published in Annales Polonici Mathematici, the paper published in Acta Mathematica Vietnamica and the paper published in Results in Mathematics.

    pdf65p caphesuadathemtieu 02-03-2022 14 2   Download

  • his study aimed at estimating carbon footprint (CF) and assessing mitigation options for selected tropical crops using excel-based models, parameterized with data collected through closed-ended questions questionnaires, combined with a reference trial (RT).

    pdf8p schindler 30-12-2021 9 0   Download

  • Modern game theory has evolved enormously since its inception in the 1920s in the works of Borel and von Neumann. The branch of game theory known as dynamic games descended from the pioneering work on differential games by R. Isaacs, L. S. Pontryagin and his school, and from seminal papers on extensive form games by Kuhn and on stochastic games by Shapley.

    pdf699p thuymonguyen88 07-05-2013 41 4   Download

  • The romance of history pertains to no human annals more strikingly than to the early settlement of Virginia. The mind of the reader at once reverts to the names of Raleigh, Smith, and Pocahontas. The traveller's memory pictures in a moment the ivy-mantled ruin of old Jamestown. About the year 16--, the city of Jamestown, then the capital of Virginia, was by no means an unapt representation of the British metropolis; both being torn by contending factions, and alternately subjected to the sway of the Roundheads and Royalists.

    pdf85p chonguoinoiay1 02-04-2013 43 4   Download

  • We prove that if f (x) = n−1 ak xk is a polynomial with no cyclotomic k=0 factors whose coefficients satisfy ak ≡ 1 mod 2 for 0 ≤ k 1 + log 3 , 2n resolving a conjecture of Schinzel and Zassenhaus [21] for this class of polynomials. More generally, we solve the problems of Lehmer and Schinzel and Zassenhaus for the class of polynomials

    pdf21p noel_noel 17-01-2013 48 5   Download

  • Annals of Mathematics In this paper we will solve one of the central problems in dynamical systems: Theorem 1 (Density of hyperbolicity for real polynomials). Any real polynomial can be approximated by hyperbolic real polynomials of the same degree. Here we say that a real polynomial is hyperbolic or Axiom A, if the real line is the union of a repelling hyperbolic set, the basin of hyperbolic attracting periodic points and the basin of infinity.

    pdf39p noel_noel 17-01-2013 46 4   Download

  • Annals of Mathematics By Curtis T. McMullen* .Annals of Mathematics, 165 (2007), 397–456 Dynamics of SL2(R) over moduli space in genus two By Curtis T. McMullen* Abstract This paper classifies orbit closures and invariant measures for the natural action of SL2 (R) on ΩM2 , the bundle of holomorphic 1-forms over the moduli space of Riemann surfaces of genus two. Contents 1. Introduction 2. Dynamics and Lie groups 3. Riemann surfaces and holomorphic 1-forms 4. Abelian varieties with real multiplication 5. Recognizing eigenforms 6. Algebraic sums of 1-forms 7. Connected sums of 1-forms 8.

    pdf61p noel_noel 17-01-2013 51 5   Download

  • Annals of Mathematics This is the first in a series of papers whereby we combine the classical approach to exponential Diophantine equations (linear forms in logarithms, Thue equations, etc.) with a modular approach based on some of the ideas of the proof of Fermat’s Last Theorem. In this paper we give new improved bounds for linear forms in three logarithms. We also apply a combination of classical techniques with the modular approach to show that the only perfect powers in the Fibonacci sequence are 0, 1, 8 and 144 and the only perfect powers in the Lucas sequence are 1...

    pdf51p noel_noel 17-01-2013 45 6   Download

  • Annals of Mathematics We study the motion of an incompressible perfect liquid body in vacuum. This can be thought of as a model for the motion of the ocean or a star. The free surface moves with the velocity of the liquid and the pressure vanishes on the free surface. This leads to a free boundary problem for Euler’s equations, where the regularity of the boundary enters to highest order. We prove local existence in Sobolev spaces assuming a “physical condition”, related to the fact that the pressure of a fluid has to be positive. ...

    pdf87p noel_noel 17-01-2013 62 5   Download

  • We introduce and study “isomonodromy” transformations of the matrix linear difference equation Y (z + 1) = A(z)Y (z) with polynomial A(z). Our main result is construction of an isomonodromy action of Zm(n+1)−1 on the space of coefficients A(z) (here m is the size of matrices and n is the degree of A(z)). The (birational) action of certain rank n subgroups can be described by difference analogs of the classical Schlesinger equations, and we prove that for generic initial conditions these difference Schlesinger equations have a unique solution. ...

    pdf43p tuanloccuoi 04-01-2013 60 6   Download

  • In this paper we introduce a method for partial description of the Poisson boundary for a certain class of groups acting on a segment. As an application we find among the groups of subexponential growth those that admit nonconstant bounded harmonic functions with respect to some symmetric (infinitely supported) measure µ of finite entropy H(µ). This implies that the entropy h(µ) of the corresponding random walk is (finite and) positive. As another application we exhibit certain discontinuity for the recurrence property of random walks. ...

    pdf29p tuanloccuoi 04-01-2013 47 6   Download

  • Let X be a smooth quasiprojective subscheme of Pn of dimension m ≥ 0 over Fq . Then there exist homogeneous polynomials f over Fq for which the intersection of X and the hypersurface f = 0 is smooth. In fact, the set of such f has a positive density, equal to ζX (m + 1)−1 , where ζX (s) = ZX (q −s ) is the zeta function of X. An analogue for regular quasiprojective schemes over Z is proved, assuming the abc conjecture and another conjecture. 1. Introduction The classical Bertini theorems say that if a subscheme...

    pdf30p tuanloccuoi 04-01-2013 46 6   Download

  • We consider a specialization of an untwisted quantum affine algebra of type ADE at a nonzero complex number, which may or may not be a root of unity. The Grothendieck ring of its finite dimensional representations has two bases, simple modules and standard modules. We identify entries of the transition matrix with special values of “computable” polynomials, similar to Kazhdan-Lusztig polynomials. At the same time we “compute” q-characters for all simple modules. The result is based on “computations” of Betti numbers of graded/cyclic quiver varieties.

    pdf42p tuanloccuoi 04-01-2013 48 6   Download

  • R´sum´ anglais e e For a hyperbolic metric on a 3-dimensional manifold, the boundary of its convex core is a surface which is almost everywhere totally geodesic, but which is bent along a family of disjoint geodesics. The locus and intensity of this bending is described by a measured geodesic lamination, which is a topological object.

    pdf44p tuanloccuoi 04-01-2013 40 5   Download

  • Reduction of the singularities of codimension one singular foliations in dimension three By Felipe Cano Contents 0. Introduction 1. Blowing-up singular foliations 1.1. Adapted singular foliations 1.2. Permissible centers 1.3. Vertical invariants 1.4. First properties of presimple singularities 2. Global strategy 2.1. Reduction to presimple singularities. Statement 2.2. Good points. Bad points. Equi-reduction 2.3. Finiteness of bad points 2.4. The influency locus 2.5. The local control theorem 2.6. Destroying cycles 2.7. Global criteria of blowing-up 3. Local control 3.1.

    pdf106p tuanloccuoi 04-01-2013 53 6   Download

  • In this paper we treat the two-variable positive extension problem for trigonometric polynomials where the extension is required to be the reciprocal of the absolute value squared of a stable polynomial. This problem may also be interpreted as an autoregressive filter design problem for bivariate stochastic processes. We show that the existence of a solution is equivalent to solving a finite positive definite matrix completion problem where the completion is required to satisfy an additional low rank condition. ...

    pdf69p tuanloccuoi 04-01-2013 59 7   Download

  • Statement of the main result. Denote by Δ(r) the disk of radius r in C, Δ := Δ(1), and for 0

    pdf44p tuanloccuoi 04-01-2013 43 6   Download

  • We prove an identity of Kloosterman integrals which is the fundamental lemma of a relative trace formula for the general linear group in n variables. 1. Introduction One of the simplest examples of Langlands’ principle of functoriality is the quadratic base change. Namely, let E/F be a quadratic extension of global fields and z → z the corresponding Galois conjugation. The base change associates to every automorphic representation π of GL(n, F) an automorphic representation Π of GL(n,E). If n = 1 then π is an id`ele class character and Π(z) = π(zz)....

    pdf26p tuanloccuoi 04-01-2013 34 5   Download

  • We study the integral points on surfaces by means of a new method, relying on the Schmidt Subspace Theorem. This method was recently introduced in [CZ] for the case of curves, leading to a new proof of Siegel’s celebrated theorem that any affine algebraic curve defined over a number field has only finitely many S-integral points, unless it has genus zero and not more than two points at infinity. Here, under certain conditions involving the intersection matrix of the divisors at infinity, we shall conclude that the integral points on a surface all lie on a curve. We shall...

    pdf23p tuanloccuoi 04-01-2013 49 5   Download

  • We prove that the existence of an automorphism of finite order on a Q-variety X implies the existence of algebraic linear relations between the logarithm of certain periods of X and the logarithm of special values of the Γ-function. This implies that a slight variation of results by Anderson, Colmez and Gross on the periods of CM abelian varieties is valid for a larger class of CM motives. In particular, we prove a weak form of the period conjecture of Gross-Deligne [11, p. 205]1 .

    pdf29p tuanloccuoi 04-01-2013 53 5   Download

CHỦ ĐỀ BẠN MUỐN TÌM

ADSENSE

p_strKeyword=Annals of mathematics
p_strCode=annalsofmathematics

nocache searchPhinxDoc

 

Đồng bộ tài khoản
2=>2